# SDR SWAA2014041026984

- Difficulty date: March 27, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 41,929 hours, 24,264 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE BEAM PANEL ATTACH BRACKET CRACKED AT BS 663.  R & R BRACKET IAW SRM.
